# SDR 9517139991

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8957E
- Make and model: Doug DC-9-32
- Aircraft serial: 47215
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE GREEN NOSE GEAR LIGHT ILLUMINATED.  CREW RECYCLED LANDING GEAR AND THE LIGHT REMAINED ILLUMINATED.  ALSO, THE RIGHT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND NOSE GEAR SWITCH S1-11 TIE-WRAPPED TO THE ENERGIZED POSITION.  ALSO, FOUND CONDUIT FOR RIGHT MAIN LANDING GEAR DOOR INTERFERING WITH UPLATCH HOOK.  REMOVED TIE-WRAP, REROUTED CONDUIT, ADJUSTED ROLLERS, AND REPLACED THE R2-28 LANDING GEAR RELAY.  OPERATIONAL CHECK GOOD.
